The u-principal real hypersurfaces in complex quadrics

Loo, Tee-how (2022) The u-principal real hypersurfaces in complex quadrics. Revista de la Union Matematica Argentina, 63 (1). pp. 69-91. ISSN 0041-6932, DOI

Full text not available from this repository.


A real hypersurface in the complex quadric Q(m) = SOm+2/SOmSO2 is said to be u-principal if its unit normal vector field is singular of type u-principal everywhere. In this paper, we show that a u-principal Hopf hypersurface in Q(m), m >= 3, is an open part of a tube around a totally geodesic Q(m+1) in Q(m). We also show that such real hypersurfaces are the only contact real hypersurfaces in Q(m). The classification for complete pseudo-Einstein real hypersurfaces in Q(m), m >= 3, is also obtained.

Item Type: Article
Funders: FS-UMRG
Uncontrolled Keywords: Hopf hypersurfaces; Contact structure; pseudo-Einstein real hyper-surfaces; Complex quadrics
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 29 Aug 2023 01:26
Last Modified: 29 Aug 2023 01:26

Actions (login required)

View Item View Item